Some useful properties of Legendre polynomials and its applications to neutron transport equation in slab geometry


Anli F., Gungor S.

APPLIED MATHEMATICAL MODELLING, vol.31, no.4, pp.727-733, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1016/j.apm.2005.12.005
  • Title of Journal : APPLIED MATHEMATICAL MODELLING
  • Page Numbers: pp.727-733

Abstract

In this paper, we describe a new scattering kernel and general theoretical scheme for the evolution of the discrete and continuum eigenvalue spectrum in one-dimensional slab geometry neutron transport equation. Firstly, some useful properties of the Legendre polynomials which revealed during the definition of the new scattering kernel are discussed. By using the scattering kernel in one-dimensional neutron transport equation we obtained an integral equation for angular part of the angular flux. For the solution of this integral equation and eigenvalue equations, some comments are given. (c) 2005 Elsevier Inc. All rights reserved.